# SDR COMA9760108

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Hyd Reservoir
- Part number: 73011
- Condition: Leaking
- Location: E/E Compt
- Part time: 6,114 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHITE VAPOR OR MIST OBSERVED COMING FROM APU COMPARTMENT.  REPLACED LEAKING HYDRAULIC RESERVOIR ASSY.
